# SDR 7S12018F00000

- Difficulty date: June 21, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N550SK
- Make and model: Cessna 550
- Aircraft serial: 5500999
- Engine: Pwa PW530A
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 7453268
- Part serial: 0642
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE POWER LEVER FREEZING UP AT ALTITUDE, 40,000 FT.  EXTREMELY STIFF OPERATION AT ALTITUDE.  ON DESCENT THROUGH 30,000 FT POWER LEVER FREED UP AND OPERATION WAS NORMAL.  UPON INVESTIGATION FOUND POLYMER CONTROL CABLE SHEATH CRACKED IN THE BEND RADIUS OF CABLE TRANSITION TO THE POWER LEVER QUADRANT IN COCKPIT.  REPLACE CABLE ASSEMBLY WITH NEW.  PERFORMED CHECK FLIGHT ALTITUDE.  NORMAL OPERATION AT THIS TIME.
